Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 84697, 5 pages
http://dx.doi.org/10.1155/DDNS/2006/84697

A note on discrete-time dynamical systems under periodic perturbation

Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 11 December 2005; Accepted 27 February 2006

Copyright © 2006 Huimin Li and Xiaosong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Abu-Saris and Q. M. Al-Hassan, “On global periodicity of difference equations,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 468–477, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, vol. 141 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 2001. View at MathSciNet
  3. F. M. Atici and G. Sh. Guseinov, “Positive periodic solutions for nonlinear difference equations with periodic coefficients,” Journal of Mathematical Analysis and Applications, vol. 232, no. 1, pp. 166–182, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. T. H. Baker and Y. Song, “Periodic solutions of discrete Volterra equations,” Mathematics and Computers in Simulation, vol. 64, no. 5, pp. 521–542, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Chen, “All solutions of a class of difference equations are truncated periodic,” Applied Mathematics Letters, vol. 15, no. 8, pp. 975–979, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Elaydi and R. J. Sacker, “Global stability of periodic orbits of non-autonomous difference equations and population biology,” Journal of Differential Equations, vol. 208, no. 1, pp. 258–273, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Feuer, “Periodic solutions of the Lyness max equation,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 147–160, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. A. C. Gallas, “On the origin of periodicity in dynamical systems,” Physica A. Statistical Mechanics and Its Applications, vol. 283, no. 1-2, pp. 17–23, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. K. Kinyou and A. A. Sagle, “Quadratic dynamical systems and algebras,” Journal of Differential Equations, vol. 117, no. 1, pp. 67–126, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Misra, “Time-invariant representation of discrete periodic systems,” Automatica, vol. 32, no. 2, pp. 267–272, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Sedaghat, “Periodicity and convergence for xn+1=|xnxn1|,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 31–39, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Stevo, “The recursive sequence xn+1=g(xn,xn1)/(A+xn),” Applied Mathematics Letters, vol. 15, no. 3, pp. 305–308, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. D. Voulov, “On the periodic nature of the solutions of the reciprocal difference equation with maximum,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 32–43, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Wang and J. Jiang, “The general properties of discrete-time competitive dynamical systems,” Journal of Differential Equations, vol. 176, no. 2, pp. 470–493, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Z. Zhou, “Periodic orbits on discrete dynamical systems,” Computers & Mathematics with Applications, vol. 45, no. 6–9, pp. 1155–1161, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet